Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dizziness, disorientation, taking Immovane for sleeping disorder. What is going on?

experiencing dizzy flashes. feels like three very quick pulsating flashes that causes my to become disorientated. I,m taking 7.5mg of immovane every night for about 5 yrs now as I was diagnosed with a sleeping disorder . Very hard to function when these flashes occur as the happen very frequently.Seems to help if I get more rest. Sometimes I take 10.5mg of the immovane and the situation improves. I could feel these flashes from my head,down my neck and to my toes and hands . Not sure what is going on. thanks
Asked On : Sun, 20 May 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
I am sorry for the symptoms you are suffering
It seems you are suffering the side effects of your current medication
It is time to discuss with your neurologist the possibility of changing it with other medication.
It is a decision that your neurologist should take.
Anyway you don't have nothing to worry,
It is fully treatable
Best regards
Dr Eris Ranxha
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor